# SDR DHL2002752006

- Difficulty date: December 11, 2002
- Submitted: December 13, 2002
- Operation: Air carrier
- Aircraft: N752DH
- Make and model: Boeing 727223
- Aircraft serial: 22466
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield Wiper
- Condition: Intermittent
- Location: Wind Screen
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S WINDSHIELD WIPER IS INTERMITTENT.   ADJUSTED WIPER TENSION IAW BMM 30-42-01. OPS CHECKED GOOD.
